Steroids and teenagers can be a dangerous combination due to a variety of factors. Firstly,Why teenagers are at risk with use of steroids Articles this group of the population is at increased risk of developmental detriments considering their rapidly changing bodies and metabolic states. steroids in teenagers influence vital bodily processes such as the growth and development of the skeletal system, the formation of bones, the fluctuation levels of testosterone in the body, and the delicate balance between calcium and phosphates. Unfortunately, a large proportion of teenagers who choose to use steroids do so on an unsupervised basis without the treatment and oversight of a licensed physician. Lacking medical supervision and advice, young people run the risk of falling into patterns of abuse and dependence on the steroid substance which can wreck havoc on both their lives and bodies.
Some more immediate side effects of teenagers using steroids on a regular basis can be particularly disturbing. Among the numerous results are hypertension and intense fatigue which can add to the difficulty of regulating energy levels within adolescent teens. Acne is also a common occurrence in young people using steroids and is directly correlated to anadrol cycle the abuse of such substances. Often, many of the dermatological changes that are occurring anyway in teens are confused for signs of steroid use. It is important to remember that certain changes in adolescents are to be expected and should be taken into account holistically with consideration for the entire puberty process.
Many hormonal changes are underway in the body during this time of puberty and adolescence. The danger arises when young people begin experimenting recklessly with unknown substances and suspect steroids. This situation is not only common among this age group but also presents grave challenges for parents and drug manufacturers in their efforts to safely regulate the use of such drugs. The testicles of male teen steroid users are also at risk of atrophying as steroid usage increases. The introduction of self-imposed gynecomastia is also an unfortunate side effect for adolescent. In these cases, atypically large mammary glands develop in the pectoral region and the appearance of breasts becomes more pronounced in men.
Often, these adverse consequences compel steroid users to begin ingesting more drugs to counteract these side effects. Thus, teenagers’ susceptibility to substance abuse is exacerbated by the resulting bodily manipulations. In order to discern whether a teenager has been abusing steroids are a variety of indications that are readily apparent to an observer. Signs of jaundice or skin change are potential warning flags along with excessive aggression. The presence of trembling or uncontrollable bodily odors is also representative of possible steroid usage among teens. Many young people who fit the description also gain weight and muscle mass in a short period of time while a swelling of the feet and legs is also common.